# SDR SWAA2024022354815

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 52,580 hours, 27,108 cycles
- Engine: Cfmint CFM567B242
- Engine time: 36,188 hours, 17,764 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

ON TAXI FOR TAKEOFF; REPORT OF LEFT ENGINE FLAME IN FRONT OF ENGINE SHOOTING OUT BACK OF ENGINE & AN ASSOCIATED BOOM SOUND. FLAME AND BOOM CONFIRMED BY GROUND CREW. NO EGT RISE NO ABNORMAL ENGINE PARAMETERS NOTED. ENGINE SHUT DOWN FOR TAXI TO GATE.<[01] R&R #1 ENGINE PER MT 771-00-01. TTG8Q0064QQT;[02] PER POWERPLANT ENGINEERING R&R #1 ENG PER MT 771-00-01;[03] PER POWERPLANT ENGINEERING R&R #1 ENG PER MT 771-00-01 TTG8Q0064QQT
